Not sure if an agressive antifungal treatment is good for the intestines or not. My intestinal function declined even more after following an anticandida program. There are several theories. First, nobody knows the true about how many types of fungus normally live in the intestines and what they do there. I am sure that candida in its fungal form is very dangerous but in its spore form may be part of the normal bowel ecology. Second, nobody has seen an intestinal autopsy showing candida hyphae in immunecompetent patients, at lest, no reported in the literature. Third, candida and all fungus react when you attack them. If you have a fungus spot on your skin and you take some systemic antifungal, you are going to see how that area get irritaded and blushed, the same thing happen inside your gut. Fourth, there is evidence around about healthy people who have followed an anticandida diet and taken antifufugals and got die-off reactions. (nobody can explain it) Fifth, If you don't eat, you are going to die. A very restrictive candida diet isn't healthy. Your cells need energy and this has to be provided to get a normal metabolism. Half of the cells energy come from sugars and carbohydrates. With all this, I can not tell you, you are in the right track. I am a person who believe this syndrome is real because I am suffering myself this problem but I can not tell you which is the right way to go. I believe nobody knows it.